MathSciNet Relay Station
MathSciNet bibliographic data
MR1301175 35L65 (35L05)
Shearer, James W. Global existence and compactness in $L^p$ for the quasi-linear wave equation. Comm. Partial Differential Equations 19 (1994), no. 11-12, 1829–1877.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement